# SDR QXEA2012012600075

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 236-301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS AREAS OF MISSING SURFACE PROTECTION WITH AREAS OF POSSIBLE CORROSION BETWEEN STA 236 AND 301.  ACFT IS DOWN FOR C-CHECK.
